RUS  ENG
Full version
JOURNALS // Vladikavkazskii Matematicheskii Zhurnal // Archive

Vladikavkaz. Mat. Zh., 2014 Volume 16, Number 4, Pages 54–60 (Mi vmj522)

A convergence criterion of a smoothing method for singular integral operators with piecewise continuous coefficients

V. S. Pilidi

Southern Federal University, Rostov-on-Don, Russia

Abstract: For a complete singular integral operator with piecewise continuous coefficients on the real axis a criterion of convergence of an approximation method by a family of complete singular integral operators with the coefficients being continuous on the one-point compactification of the real axis is obtained.

Key words: complete singular integral operator, piecewise continuous coefficients, convergence of the approximation method, uniform invertibility, local principle.

UDC: 517.9

Received: 19.06.2014



© Steklov Math. Inst. of RAS, 2025